# SDR VNAA2019021211101

- Difficulty date: February 12, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 38,944 hours, 28,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHTS 5 AND 6 AND R/H WING FLOOR LEVEL EXIT SIGN DIM. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK #4 IAW CRK 700 33-51-17-000/400-801 OPS CHECK GOOD
